MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK SP; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK SP; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK SP
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a refixation of the rotator cuff surgery the tip of the anchor was too blunt or the material too soft and the tip got bent.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Correction: d2a.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Visual inspection identified that the distal end of the shaft of the suture anchor, peek pushlock sp was bent, and the metal tip eyelet was bent from the threaded distal end of the shaft.No problems were noted with the devices inside the blisters.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion and/or user-applied excessive mechanical forces.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK SP
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21607122
Report Number1220246-2025-00948
Device Sequence Number8796109
Product Code MBI
UDI-Device Identifier00888867022973
UDI-Public(01)00888867022973(11)240401(17)290331(10)4043138724
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK SP
Device Catalogue NumberAR-1922PSM
Device Lot Number4043138724
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
04/29/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/03/2025
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown